# SDR SWIA2014032836854

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 27,038 hours, 16,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING NR 3 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  REPLACED LAMP.
